# SDR DALA2017041002874

- Difficulty date: April 9, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 71,801 hours, 53,485 cycles
- Engine: Pwa JT8D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Clogged
- Location: Engine Oil
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

.WHILE DESCENDING THROUGH 8,000 FEET, RECEIVED A RT ENGINE OIL STRAINER CLOG LIGHT.  PERFORMED QRH, OPERATED RT ENGINE UNTIL LANDING.  REPLACED THE ENGINE OIL FILTER IAW AMM 79-20. INSPECTION OF FILTER REVEALS CARBON. ODI PREVENTION PARA 3 STEPS A-F.
